# SDR CKSA98733

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-3 PIT, BETWEEN FS 1775 AND 1790 STRINGERS 29 AND 30 THE PLATE AND WEB FOUND TO BE CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW L1011 SRM 51-21-01.  TREATED IAW SRM 51-20-02, PRIMED IAW SRM 51-09-01, INSTALLED REPAIR IAW SRM 53-31 FIG 805.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 32490, CPCP TASK NR C53-120-04-03.
